# SDR AALA201606079004

- Difficulty date: June 6, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 8,971 hours, 1,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  LAVATORY  L74 EMER LIGHT COVER IS MISSING.  REPLACED EMER LIGHT COVER AT LAVATORY L74.
